Optimal Hinfinity scaling for sensitivity optimization of detection filters

Edelmayer, András and Bokor, József (2002) Optimal Hinfinity scaling for sensitivity optimization of detection filters. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 12 (8). pp. 749-760.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2868

Update Item Update Item